Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diabetes, on Ayurvedic medicines, have chest pain, sleeplessness, take frequent long breaths. Suggestive treatment?

Hi doc, I am having backpain that is in the back of my chest .. I am taking long breath in every 2 minutes.. I am not sleepping well since 5 days at night.. Early morning i am getting sleep and I sleep till maybe 11 am.. I am diabetic and on Ayurvedic meddicines.. Havent checked my blood pressure yet.. What do u suggest ??
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Although not against Ayurvedic medicines but you should switch to allopathic system of medicine as it is much more scientific,evidence and logic based and has much better tools and ways to diagnose and treat complications of long standing uncontrolled diabetes..
Get your all the relevant investigations like blood sugar fading and PP,lipid profile,eye check up,kidney function tests and ECG.
Your back pain could be myocardial ischemia.
Consult a good diabetologist.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor